# SDR CA150703001

- Difficulty date: May 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Raythn HAWKER850XP
- Aircraft time: 1,619 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 8 YEAR INSPECTION, WE FOUND RIB NR 16 ON BOTH WING CORRODED. DAMAGE WAS OUT OF THE SRM REPAIR AUTHORITY, REPAIRED.
